# SDR CALA2013090991118

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 37,883 hours, 16,401 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OI-HYDRAULIC STREAMING FROM GEAR DOORS TO TAIL, RIGHTSIDE MOSTLY.  LEAKING RT WW AFT WALL, AT INBD END OF VALVE NEAR ALLEN BOLTS MATING SURFACE.  REPLACED AUTOMATIC SELECTOR 2576GM.  PRESSURIZED SYSTEM LEAK CHECKED OK.
